Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: L
Number of items: 1.


Lemmens, Bas, Lins, Brian, Nussbaum, Roger, Wortel, Marten (2018) Denjoy-Wolff theorems for Hilbert's and Thompson's metric spaces. Journal d'Analyse Mathematique, 134 (2). pp. 671-718. ISSN 0021-7670. E-ISSN 1565-8538. (doi:10.1007/s11854-018-0022-2) (KAR id:43236)

This list was generated on Tue Jul 7 23:37:05 2020 BST.